# SDR SWAA2013050115407

- Difficulty date: April 19, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 36,470 hours, 22,804 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 115A3712
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR 221CF INSERTS BROKEN.  REPAIRED FLOOR IAW SRM.
